# SDR DALA2015022601663

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADECUATE RIVETS ON STA 435 AND BETWEEN LONGERON 20 TO 24RT.  FASTENERS WERE REMOVED.  AREA WAS TREATED AND PAINTED AND NEW FASTENERS WERE INSTALLED IAW SRM 51-30-5, 51-10-3, PAR 14 AND 21.  REPAIR WAS ACCOMPLISHED IAW ER/A 532510-14, REV ORIGINAL AND ETI-88-15-057, REV 2.
